# SDR PLGA000126

- Difficulty date: January 26, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000718
- Part serial: T8
- Condition: Inoperative
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 4724 - BOS-YOW - THE RIGHT PROP DE-ICE HIGH TEMP LIGHT ILLUMINATED IN NORMAL MODE.  THE CREW FOLLOWED THE CHECKLIST AND THE AIRCRAFT WAS DIVERTED BACK TO BOS DUE TO ICING CONDITIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT PROP DE-ICE BRUSH BLOCK, PERFORMED ALL OPERATIONAL CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
